# SDR DL76S060584

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,403 hours, 29,048 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Part number: 311T1110
- Condition: Cracked
- Location: Pylons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD UPPER SPAR FITTINGS ARE CRACKED AT A FASTENER HOLE.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACK AND BUSHINGS WERE INSTALLED.
